# SDR IPXA10561516

- Difficulty date: July 27, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BS 720 RBL 24 FLOOR TO SIDEWALL SUPPORT CORRODED.     REPAIRED FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-1A, SRM 51-10-02, SRM 51-70-13-0G, SRM 51-40-02-0G.
